Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Child with vomiting, when boarding the bus to school. Suggestion?

my son is 5 years old. He takes bus to go to school. He started kindergarden on 9, 2012 , at that time he did not has any problem when he used to take a bus. Now he vomites in the bus during moring. After he gets off from school he is ok. His doctor told us he is healt. He vomites only one time in the bus. I do not now what to do.
Asked On : Fri, 22 Feb 2013
Answers:  1 Views:  172
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Feb 2013
Thank you for your query,
Your child seems to have motion sickness.
Children with motion sickness , they get vertigo and vomiting whenever they travel in bus.
Some children will overcome this problem as the age grows.
Medication like promethazine in prescribed dosage half an hour before starting bus usually help to decrease the vomiting associated with motion sickness.
Consult your Pediatrician for medication advise.
Hope I have answered your query.
Answered: Sat, 23 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor